Active ingredients: quetiapine fumarate
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are simple to use, anonymous and free. Start now >>>
Recently I OD'd on Tylenol 3 w/ codeine and just got out of treatment. Once in treatment they took me off klonopin and started me on seroquel, vistiril, trazadone and more seroquel and cymbalta. After on all these meds I started having this weird smelling discharge that smelled like a box of hair color! Ammonia! So weird. I'm wondering if anyone else has experienced this and how you got rid of it, or if you know. I also haven't been getting complaints in the sex department, as the smell only happens when I have discharge and it excretes on my panties. Thanks!
I've been on Seroquel for over 10 years and within the past several surgeries using Scopolamine patch behind the ear I have only had a reaction of severe itching sensation that was successfully treated with Camphor lotion. I highly recommend the Scopolamine patch to help nausea after anesthesia.
More questions for: Seroquel
Taking Quetiapine (Seroquel) 25mg nocte for 2 years, as adjunct to Venlafaxine (Efexor) 300mg per diem, treatment for major depressive disorder. Recently began experiencing personality change to angry, irritable, moody. Referring this to Consultant ASAP. Want to discontinue, but facing severe withdrawal symptoms (headache, nausea, etc.).
I am on numerous meds for anxiety with agoraphobia and bipolar. I was also on narcotics for back issues for the last 17 years. I have recently been on a program to withdraw from the opiates. I have been off them now for 9 days. My problem is since being off the opiates, I have been having problems with mania. My pain management doctor thinks that it is because my psychopharmacologist needs to adjust the dosage of my psych meds since I am no longer taking the opiates. I do not feel that this is dangerous and that I can wait to talk to my psych doctor after the long weekend. Am I wrong to wait.
I'm new to the group. I've been taking Serroquel for years and I've developed facial palsy my doctor is finally weaning me off of it and I'm hoping I'm wondering whether this facial paralysis will disappear gradually or if it's permanent. I'd like to hear comments from others experiencing the same symptoms.
Hi, I've been taking Seroquel for about 6 years for insomnia. I started with 200 mg and I used to take less or more from 50 to 200, depending on my insomnia. I suspect that I developed somehow a rhinitis problem, as I frequently have the symptom. I'm tapering the drug and I'm currently in 25 mg. However I still have rhinitis - I feel really tiredness in my front head/up nose, and I've been to a doctor who diagnosed me with rhinitis. My question is, if this is a side effect from Seroquel? Before I take the drug which was before my insomnia began, I had never had this symptom. If it is associated with seroquel, if I stop taking the drug will this problem persist? Thank you so much,
More reviews for: Seroquel
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.